Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

When can I expect my periods after taking Sysron for delaying it?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
My last date was on 2.10.2013 and usually cycle for me is 28 to 30 days. So the next date will be on 30.11 or 2.11.13. As there is a marriage on 29.11.13, on doctor's consultation I took sysron N 5mg twice a day from 25.11.13 and continued on 26.11.13. But due to unforeseen reasons the marriage postponed to 6th Dec'13. So I stopped taking tablet today. When I can expect my date now. Will it be possible for me to attend the marriage on 6th Dec'13. Please clarify
Posted Fri, 13 Dec 2013 in Women's Health
Answered by Dr. S Patra 15 minutes later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. If you stopped the medicine (SYSRON N) yesterday, then you will get withdrawal bleeding or period within 3 to 5 days. However, this is very difficult to predict as hormonal imbalance may cause late period. In my opinion, you can wait up to 30th Nov to get your period. If it doesn't start, you have to take SYSRON N (5 mg) medicine twice daily to postpone your period until your marriage ceremony is over. It is the best thing at this stage. Hope, it helps for you. If you don't have any other query, you can close the discussion. Wish your good health and take care yourself. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor